| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had deep scratches on screen which make it hard to read, alarms come on only at 20 unit then it did alarm.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had no delivery alarm, back light was dimmer, battery last 7 days.The insulin pump will not be returned for analysis.